# SDR DL757091568

- Difficulty date: September 13, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 64,514 hours, 30,342 cycles
- Engine: Pwa PW2037
- Engine time: 32,484 hours, 14,240 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BUSHING AT NR 2 ENGINE DIAGONAL BRACE WING END FITTING RT SIDE.  ACCOMPLISHED ER/A 476270-14 AD REV ORIG AT SAA SAT ON N/R CARD 141763.
